Print this page    •   Back to Web version of article

The Body Covers: The 3rd International Workshop on Adverse Drug Reactions and Lipodystrophy in HIV

The 3rd International Workshop on Adverse Drug Reactions and Lipodystrophy in HIV
Athenaeum Inter-Continental, Athens, Greece

October 23-26, 2001

The Body Covers:
The 3rd International Workshop on Adverse Drug Reactions and Lipodystrophy in HIV
Athenaeum Inter-Continental, Athens, Greece

October 23-26, 2001


Graeme Moyle, M.D.
Graeme Moyle, M.D.
The International Workshop on Adverse Drug Reactions and Lipodystrophy in HIV is an opportunity for leading clinicians and scientists to discuss abnormalities and side effects associated mainly with highly active antiretroviral therapy (HAART). The conference is organized by the International Medical Press, whose goal is to promote exchanges of information and opinion between members of the scientific and medical communities.

In light of the prevalence of metabolic abnormalities among HIV-positive individuals treated with HAART, this year's conference will seek to help professionals better understand these adverse effects. Scientists and clinicians will also share the latest available therapy information. For more on this conference, visit: conferences.intmedpress.com/lipodystrophy.

Reporting exclusively for The Body at this workshop is Dr. Graeme Moyle.

Funding for The Body's conference coverage is provided, in part, by unrestricted educational grants from Boehringer-Ingelheim, Bristol-Myers Squibb and GlaxoSmithKline.



The Body's Conference Summaries

Different Lactate Metabolism in Patients with and without HIV-Associated Lipodystrophy Syndrome

Increased Rates of Lipolysis Among HIV-Infected Men with and Without Fat Redistribution

Acute Inhibition of Lipolysis Improves Insulin Sensitivity in Patients with HIV Lipodystrophy and Insulin Resistance

Hyperlactatemia and Lactic Acidosis During Antiretroviral Therapy: Relevance, Reproducibility, Possible Risk Factors

Elevated In Vitro Tumor Necrosis Factor a Release from Abdominal Subcutaneous Adipose Tissue (SAT) in HIV-Infected Subjects with Lipodystrophy

Differential In Vitro Effects of Indinavir, Nelfinavir and Amprenavir On Cell Differentiation, Insulin Sensitivity and Apoptosis In an Adapted Adipose Cell Model -- Preventive Impact of Rosiglitazone

Comparison of the Metabolic Disorders and Clinical Lipodystrophy 48 Weeks After Switching from HAART to Trizivir Versus Continued HAART (TRIZAL: AZL30002)

Prospective Study of Hyperlipidemia in ART-Naive Subjects Taking Abacavir/Combivir (ABC/COM), COM/nelfinavir (NFV), or Lamivudine (3TC)/Stavudine (d4T)/NFV (GSK Protocol ESS40002)


Please note: Knowledge about HIV changes rapidly. Note the date of this summary's publication, and before treating patients or employing any therapies described in these materials, verify all information independently. If you are a patient, please consult a doctor or other medical professional before acting on any of the information presented in this summary. For a complete listing of our most recent conference coverage, click here.

Advertisement




This article was provided by TheBodyPRO.com. Copyright Body Health Resources Corporation. All rights reserved.

You can find this article online by typing the following address into your Web browser:
http://www.thebody.com/content/art16526.html

Please Note: Knowledge about HIV changes rapidly. Note the date of this article's publication, and before treating patients or employing any therapies described in these materials, verify all information independently. If you are a patient, please consult a doctor or other medical professional before acting on any of the information presented in this article.

General Disclaimer: The Body is designed for educational purposes only and is not engaged in rendering medical advice or professional services. The information provided through The Body should not be used for diagnosing or treating a health problem or a disease. It is not a substitute for professional care. If you have or suspect you may have a health problem, consult your healthcare provider.